MAUDE Adverse Event Report: SMITH & NEPHEW, INC. NON OPERATIVE ARM BOARD TENET 7437; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. NON OPERATIVE ARM BOARD TENET 7437; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Model Number 72203415
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that during set up or inspection, the wing screw of the arm board tenet was stripped and won't tighten.The procedure was completed with a s+n back-up device.No delay was reported, and no patient injury or other complications were reported.
 
Additional Manufacturer Narrative
H3, h6: the device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed.No issues were noted.A functional evaluation was conducted.The t-handle bolt was stripped and would not tighten.The complaint was confirmed.Factors that could have contributed to the reported event include an an application of force inconsistent with intended use or a mis-threading of the bolt.A review of the device history record shows there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.No containment or corrective actions are recommended at this time.

Brand Name
NON OPERATIVE ARM BOARD TENET 7437
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key11817215
Report Number1643264-2021-01807
Device Sequence Number16949582
Product Code FWZ
UDI-Device Identifier00885554023527
UDI-Public00885554023527
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72203415
Device Catalogue Number72203415
Device Lot Number7437
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2021
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1